Closed convex spacelike hypersurfaces in locally symmetric Lorentz spaces
Bull. Korean Math. Soc. 2017 Vol. 54, No. 6, 2001-2011
https://doi.org/10.4134/BKMS.b160692
Published online November 30, 2017
Zhongyang Sun
Zhejiang University
Abstract : In 1997, H. Li {\cite{Li97}} proposed a conjecture: if $M^{n} (n\geqslant3)$ is a complete spacelike hypersurface in de Sitter space $S_{1}^{n+1}(1)$ with constant normalized scalar curvature $R$ satisfying $\frac{n-2}{n}\leqslant R\leqslant1$, then is $M^{n}$ totally umbilical? Recently, F.~E.~C.~Camargo et al.~(\cite{Camargo08}) partially proved the conjecture. In this paper, from a different viewpoint, we study closed convex spacelike hypersurface $M^{n}$ in locally symmetric Lorentz space $L^{n+1}_1$ and also prove that $M^{n}$ is totally umbilical if the square of length of second fundamental form of the closed convex spacelike hypersurface $M^{n}$ is constant, i.e., Theorem 1. On the other hand, we obtain that if the sectional curvature of the closed convex spacelike hypersurface $M^{n}$ in locally symmetric Lorentz space $L_{1}^{n+1}$ satisfies $K(M^{n})>0$, then $M^{n}$ is totally umbilical, i.e., Theorem 2.
Keywords : locally symmetric Lorentz space, second fundamental form, spacelike hypersurface, de Sitter space
MSC numbers : Primary 53C50, 53C24, 53C20
Full-Text :

   

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd